Yes, I see that your meals are pretty low carb, and that supper isn't really any higher than lunch. What I should have said is that supper is when you are at your highest reading of the day, so that is where I would start treatment. Since you are starting higher, you'll be less likely to run too low. Keep in mind that Novolog can keep working in your system for 4 to 6 hours. You'll want to test about every hour, right up to about 7 hours later. Keep some glucose tablets handy by your bed, with a glass of water, and your meter, so if you wake up sweaty or feeling funny, you can test, and treat any unexpected lows.
I find that the new basal insulins are less likely to cause lows, so if it was me, I would start on Lantus or Levemir, taken in the morning, rather than dealing with short acting insulins like Novolog. My experience has been that basal insulins are more predictable to start with. I began with NPH which is a mixed insulin, and I was experiencing lows every day, several times a day, and headaches all day long, but then I started treatment with extremely high blood sugar (DKA). I was bound to feel lousy, given the huge drop in blood sugar that I was experiencing over a short time. The nurse gave me unclear instructions and instead of increasing my dose every four days, I increased it daily. What should have taken 4 months, I achieved over the course of one month. I felt terrible the whole time, and my eyesight was affected. She should have written it down, then I might have caught the error.
When I switched to Lantus later, most of the lows stopped, (although not all of them - I take Novorapid for meals and it can make you go low if your calculations are just a bit off, or if your activity level is higher than anticipated, or if you are later for a meal than planned).
There are a lot of factors involved, and injecting insulin is a lot more complicated than people expect. Once its in your body, its going to do its job whether you need it or not. Unlike naturally produced insulin, there isn't a built in system to stop it.
With Lantus, the insulin doesn't have the same type of peaks, and isn't absorbed or used the same way as Novolog/Novorapid. Lantus and Levemir tend to be a lot safer to start with, which is why most doctors would probably put you on a basal insulin first. It also may be all you need at the beginning.
In any case, I hope you can get your dose safely figured out. Just go slowly, very very slowly. You might even want to consider increasing your carb intake for supper, for the first few nights, just to be on the safe side. You might have blood sugar that's too low before morning, since you are usually back down in the AM. anyway. Its something to consider.
My endo instructed me to have a snack before bed because I'm so prone to lows, even on Lantus. 15 to 20 complex carbs, with protien and/or fat. Hopefully you won't need to do this, but if you find yourself going too low, remember that you can always raise your carb intake to counter it, if needed. It will take time to find the balance, so be patient.